# SDR UIEA2020010900040

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,270 hours, 12,746 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG "R ENG FUEL FILT". MSG BLANKED ASCENDING FL210. STATUS MSG "R ENG FUEL FILT" REMAINS.( REMOVED AND REPLACED R ENG FUEL FILTER IAW AMM 73-11-02. PERFORMED LEAK CHECK. NO LEAKS NOTED. MSG EXTINGUISHED AND DID NOT RETURN DURING OPS CHECK. REF B767 AMM 71-00-00-712-168. OPS CHECK SATISFACTORY. )
